Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Noncommutative Jordan superalgebras of degree n > 2

Full text
Author(s):
Pozhidaev, A. P. [1] ; Shestakov, P. [1, 2]
Total Authors: 2
Affiliation:
[1] Russian Acad Sci, Sobolev Inst Math, Siberian Branch, Novosibirsk 630090 - Russia
[2] Univ Sao Paulo, BR-05311970 Sao Paulo, Basil - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Algebra and Logic; v. 49, n. 1, p. 18-42, MAR 2010.
Web of Science Citations: 3
Abstract

We prove a coordinatization theorem for noncommutative Jordan superalgebras of degree n > 2, describing such algebras. It is shown that the symmetrized Jordan superalgebra for a simple finite-dimensional noncommutative Jordan superalgebra of characteristic 0 and degree n > 1 is simple. Modulo a ``nodal{''} case, we classify central simple finite-dimensional noncommutative Jordan superalgebras of characteristic 0. (AU)

FAPESP's process: 05/60337-2 - Lie and Jordan algebras, their representations and generalizations
Grantee:Ivan Chestakov
Support Opportunities: Research Projects - Thematic Grants
FAPESP's process: 08/50142-8 - Alexander Pozhidaev | Sobolev Institute of Mathematics, SBRAS - Russia
Grantee:Ivan Chestakov
Support Opportunities: Research Grants - Visiting Researcher Grant - International